# SDR QMLA2012121912193

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N431MA
- Make and model: Bell 222U
- Aircraft serial: 47504
- Aircraft time: 11,718 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 222031503101
- Condition: Cracked
- Location: Bs 233
- Part time: 11,718 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300HR AF INSPECTION, DISCOVERED A CRACK RUNNING FORE AND AFT ALMOST CENTERLINE BETWEEN THE HYD FILTER BRACKETS.  AFTER A THOROUGH CLEANING, ADDITIONALLY FOUND THE CRACK EXTENDING TO STA 233 TO THE DRIP PAN AND ALSO INTERNAL BEHIND THE RADIO RACK.
